# SDR SWAA2021021545636

- Difficulty date: January 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. / REMOVED AND REPLACED REPAIR PER 737-700 SRM 51-00-10 AND 737-700 SRM 51-40-02 AS SHOWN IN SWA EA 1-753-34474 REV IR. (REF.ESR# 21-01048).
